Preduals of JBW*-triples are 1-Plichko spaces - Archive ouverte HAL Access content directly
Journal Articles Quarterly Journal of Mathematics Year : 2018

Preduals of JBW*-triples are 1-Plichko spaces

Martin Bohata
  • Function : Author
Jan Hamhalter
Ondřej Kalenda
  • Function : Author

Dates and versions

hal-03491836 , version 1 (17-12-2021)

Identifiers

Cite

Martin Bohata, Jan Hamhalter, Ondřej Kalenda, Antonio Peralta, Hermann Pfitzner. Preduals of JBW*-triples are 1-Plichko spaces. Quarterly Journal of Mathematics, 2018, 69 (2), pp.655-680. ⟨10.1093/qmath/hax057⟩. ⟨hal-03491836⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More